# SDR F3LA200100015

- Difficulty date: January 21, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON SHEAR TIE AT STA 500A BETWEEN STR 27L AND 26L.  FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE PER SRM 53-10-2, SRM 53-10-4, SRM 51-30-2 AND SOPM 20-41-02.
